American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Pedro Terán. A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006) 571-580. MR 2176026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Deli Li, Andrew Rosalsky and Dhaifalla K. Al-Mutairi. A large deviation principle for bootstrapped sample means. Proc. Amer. Math. Soc. 130 (2002) 2133-2138. MR 1896050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. Landers and L. Rogge. Nonstandard characterization of convergence in law for $D[0,1]$-valued random variables. Proc. Amer. Math. Soc. 127 (1999) 199-203. MR 1458252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert C. Stolz. The structure of functions satisfying the law of large numbers in a class of locally convex spaces. Proc. Amer. Math. Soc. 125 (1997) 1215-1220. MR 1363187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] De Li Li, M. Bhaskara Rao and R. J. Tomkins. A strong law for $B$-valued arrays . Proc. Amer. Math. Soc. 123 (1995) 3205-3212. MR 1291783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. De Santis, A. Gandolfi, A. Germani and P. Tardelli. Polynomial approximation for a class of physical random variables . Proc. Amer. Math. Soc. 120 (1994) 261-266. MR 1164142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anant P. Godbole. On the strong law of large numbers in Banach spaces . Proc. Amer. Math. Soc. 100 (1987) 543-550. MR 891161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Jajte. Strong limit theorems for orthogonal sequences in von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 229-235. MR 784169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anna T. Ławniczak. The L\'evy-Lindeberg central limit theorem in Orlicz spaces $L\sb{\Phi }$ . Proc. Amer. Math. Soc. 89 (1983) 673-679. MR 718995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Evarist Giné. The L\'evy-Lindeberg central limit theorem in $L\sb{p}$, $0. Proc. Amer. Math. Soc. 88 (1983) 147-153. MR 691297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Smoleński. A new proof of the zero-one law for stable measures . Proc. Amer. Math. Soc. 83 (1981) 398-399. MR 624939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chandrakant M. Deo and Gutti Jogesh Babu. Probabilities of moderate deviations in a Banach space . Proc. Amer. Math. Soc. 83 (1981) 392-397. MR 624938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chandrakant M. Deo. A strong convergence theorem for stationary Gaussian sequences in a Hilbert space . Proc. Amer. Math. Soc. 79 (1980) 101-106. MR 560593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Werner E. Helm. On the central limit theorem in $F$-spaces . Proc. Amer. Math. Soc. 72 (1978) 542-544. MR 509252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1